Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 201, NWS Springfield, MO

July 23, 2013Camden County, Laclede County, Pulaski County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 23, 2013, 4:27 PM CDT for Camden County, Laclede County, Pulaski County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2013, 4:27 PM CDT (21:27 UTC)
Expired
Jul 23, 2013, 5:15 PM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, MO, Laclede County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WUUS53 KSGF 232127
SVRSGF
MOC029-105-169-232215-
/O.NEW.KSGF.SV.W.0201.130723T2127Z-130723T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 515 PM CDT

* AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  RICHLAND...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DEVIL'S ELBOW...FORT LEONARD WOOD...LAQUEY...OZARK SPRINGS...
  RICHLAND...ST. ROBERT...STOUTLAND...SWEDEBORG...WAYNESVILLE AND WET
  GLAIZE.

INTERSTATE 44 BETWEEN MILE MARKERS 137 AND 164 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3786 9202 3761 9203 3761 9224 3760 9225
      3786 9268 3797 9252
TIME...MOT...LOC 2128Z 296DEG 21KT 3785 9252

HAIL...1.00IN
WIND...60MPH

$$

GRIFFIN
2 follow-up statements
046 
WWUS53 KSGF 232143
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT TUE JUL 23 2013

MOC029-105-169-232215-
/O.CON.KSGF.SV.W.0201.000000T0000Z-130723T2215Z/
CAMDEN MO-LACLEDE MO-PULASKI MO-
443 PM CDT TUE JUL 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI...
NORTHEASTERN LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 515 PM
CDT...

AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL FORT
LEONARD WOOD...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DEVIL'S ELBOW...FORT LEONARD WOOD...LAQUEY...OZARK SPRINGS...
RICHLAND...ST. ROBERT...STOUTLAND...SWEDEBORG...WAYNESVILLE AND WET
GLAIZE.

INTERSTATE 44 BETWEEN MILE MARKERS 137 AND 164 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3786 9202 3761 9203 3761 9224 3760 9225
      3786 9268 3797 9252
TIME...MOT...LOC 2143Z 304DEG 25KT 3769 9217

HAIL...1.75IN
WIND...60MPH

$$

GRIFFIN
278 
WWUS53 KSGF 232206
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT TUE JUL 23 2013

MOC029-105-169-232216-
/O.EXP.KSGF.SV.W.0201.000000T0000Z-130723T2215Z/
CAMDEN MO-LACLEDE MO-PULASKI MO-
506 PM CDT TUE JUL 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR PULASKI...NORTHEASTERN LACLEDE
AND SOUTHEASTERN CAMDEN COUNTIES WILL EXPIRE AT 515 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3786 9202 3761 9203 3761 9224 3760 9225
      3786 9268 3797 9252
TIME...MOT...LOC 2206Z 304DEG 25KT 3760 9200

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:37 PM CDT, 50 minutes earlier.

Area forecast discussion, Jul 23, 3:37 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT TUE JUL 23 2013

.MESOSCALE DISCUSSION...
ISSUED AT 325 PM CDT TUE JUL 23 2013

THE AIRMASS HAD BECOME VERY UNSTABLE ACROSS THE OZARKS AND OSAGE
PLAINS WITH MIXED LAYER CAPE OF 3000-4000 J/KG. A DIFFUSE FRONT
AUGMENTED BY A RESIDUAL OUTFLOW BOUNDARY STRETCHED FROM CENTRAL
KANSAS INTO SOUTHERN MISSOURI. WATER VAPOR IMAGERY SUGGESTED A
MINOR SHORTWAVE TRACKING OUT OF SOUTHEASTERN NEBRASKA.

EXPECT CLUSTERS OF THUNDERSTORMS TO CONTINUE TO INITIALLY DEVELOP
ACROSS SOUTH CENTRAL MISSOURI WHERE LOW LEVEL CONVERGENCE IS
MAXIMIZED.

THETA-E DIFFERENTIALS OF 30-35 KELVIN SUGGEST THE POTENTIAL
DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH. IN ADDITION STEEP
MID LEVEL LAPSE RATES AND DECENT DEEP LAYER SHEAR OF 20-30 KTS
WILL ALSO SUPPORT THE RISK OF LARGE HAIL.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED UPSTREAM ACROSS
PORTIONS OF EASTERN KANSAS LATER THIS AFTERNOON AND EVENING IN
RESPONSE TO A PASSING SUBTLE SHORTWAVE TROUGH TO OUR NORTH. THIS
CONVECTION IF IT INDEED DOES DEVELOP WILL SLIDE SOUTHEASTWARD INTO
SOUTHERN MISSOURI LATER THIS EVENING. CONSIDERABLE UNCERTAINTY
EXISTS ON HOW THIS ADDITIONAL CONVECTION WILL EVOLVE THIS EVENING.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE FORECAST
AREA GENERALLY SOUTH OF A LINE FROM NEVADA TO SALEM THROUGH 10 PM.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 325 CDT TUE JUL 23 2013

EXPECT ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP THIS
EVENING INTO THE OVERNIGHT HOURS ALONG THE NORTHWEST TO SOUTHEAST
FRONTAL BOUNDARY. ADDITIONAL ACTIVITY OVERNIGHT WILL BE SUPPORTED
BY A MODEST LOW LEVEL JET THAT WILL IMPINGE THE EXISTING BOUNDARY.

THE CHANCE OF SHOWERS AND STORMS WILL PERSIST INTO WEDNESDAY
ACROSS FAR SOUTHERN MISSOURI BUT THE RISK OF CONVECTION WILL END
FROM THE NORTH AS SURFACE HIGH PRESSURE BUILDS INTO AREA. AN
OVERALL COOLER DAY IS ALSO IN STORE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 325 CDT TUE JUL 23 2013

A NORTHWEST FLOW ALOFT WILL PERSIST FROM LATE WEEK INTO THE
WEEKEND AS AN UPPER RIDGE REMAINS POSITIONED OUT WEST AND AN
UPPER TROUGH DEEPENS OVER THE GREAT LAKES. THIS WILL RESULT IN
CONSIDERABLY COOLER TEMPERATURES.

THE CHANCE OF CONVECTION WILL RETURN THURSDAY NIGHT INTO FRIDAY AS
ANOTHER DISTURBANCE RIDES SOUTHEASTWARD ACROSS THE REGION AND
INTERACTS WITH THE FRONT STALLED JUST TO OUR SOUTH.

SURFACE HIGH PRESSURE WILL ASSERT ITSELF ACROSS THE REGION THIS
WEEKEND RESULTING IN DRY BUT CONTINUED COOL TEMPERATURES.

THE FLOW WILL BECOME MORE ZONAL NEXT WEEK BRINGING A RENEWED CHANCE
FOR SCATTERED SHOWERS AND STORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1205 PM CDT TUE JUL 23 2013

VFR CONDITIONS CAN BE EXPECTED THIS AFTERNOON AND THIS EVENING
AROUND ANY CONVECTION. CONVECTION IS EXPECTED TO DEVELOP BY LATE
AFTERNOON INTO THIS EVENING AROUND ALL TERMINALS IN THE AREA. HAVE
CB AND VCTS MENTIONED THROUGH THIS EVENING WITH TEMPO GROUPS AND
PROB30 COVERING THE BEST TIMING FOR CONVECTION LATER THIS EVENING
AND OVERNIGHT. MOST OF THE CONVECTION SHOULD BE MOVED OUT OF THE
AREA BY 09Z OVERNIGHT. VIS AND CEILINGS WILL DROP TO AT LEAST MVFR
UNDER CONVECTION AND SHOWERS. WINDS WILL BE STARTING OFF WESTERLY
AHEAD OF A COLD FRONT MOVING INTO THE AREA TONIGHT AND SHIFT
NORTHEASTERLY OVERNIGHT INTO TOMORROW MORNING.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...FOSTER
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...GRIFFIN
Hazardous weather outlook, Jul 23, 3:46 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT TUE JUL 23 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
346 PM CDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP
  ACROSS PORTIONS OF THE MISSOURI OZARKS INCLUDING SOUTH CENTRAL
  MISSOURI THROUGH EARLY THIS EVENING. ADDITIONAL THUNDERSTORM
  DEVELOPMENT IS EXPECTED FROM PORTIONS OF EASTERN KANSAS INTO
  SOUTHWESTERN MISSOURI THIS EVENING AND OVERNIGHT.

  STRONG INSTABILITY WILL SUPPORT THE POTENTIAL OF STRONG TO
  SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE MOST INTENSE
  STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF
  PING PONG BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT
  LIGHTNING AND HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS.

  HEAT INDEX VALUES WILL REACH THE MID 90S TO NEAR 100 DEGREES IN
  MANY AREAS THIS AFTERNOON PRIOR TO THUNDERSTORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  SCATTERED THUNDERSTORMS MAY BE ONGOING OVER PARTS OF THE AREA
  WEDNESDAY MORNING. SOME STRONG TO SEVERE STORMS MAY REDEVELOP
  ACROSS FAR SOUTHERN MISSOURI DURING THE AFTERNOON.

  ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR LATE THURSDAY
  NIGHT INTO FRIDAY...AND AGAIN FROM SUNDAY NIGHT INTO EARLY NEXT
  WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING ACROSS FAR
  SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 23, 3:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     LIGHTNING        1 N WILLOW SPRINGS      37.01N 91.97W
07/23/2013                   HOWELL             MO   EMERGENCY MNGR

            TREE STRUCK DOWN BY LIGHTNING ALONG HIGHWAY 137. TIME
            ESTIMATED.OTHER TREES DOWN NEAR THIS LOCATION BUT UNKNOWN
            CAUSE AT THIS TIME.

&&

MTERRY
Special weather statement, Jul 23, 3:43 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT TUE JUL 23 2013

MOZ069-081-232115-
CAMDEN MO-LACLEDE MO-
343 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LACLEDE AND
SOUTHEASTERN CAMDEN COUNTIES UNTIL 415 PM CDT...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DECATURVILLE...OR 5 MILES SOUTH OF
CAMDENTON...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3791 9241 3782 9241 3771 9263 3796 9285
      3803 9266
TIME...MOT...LOC 2044Z 306DEG 13KT 3793 9270
Local storm report, Jul 23, 3:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             MOODY                   36.53N 91.99W
07/23/2013  M0.88 INCH       HOWELL             MO   PUBLIC

&&

MTERRY
Local storm report, Jul 23, 3:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             3 SE CAMDENTON          37.98N 92.71W
07/23/2013  E0.88 INCH       CAMDEN             MO   PUBLIC

&&

MTERRY
Special weather statement, Jul 23, 3:58 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT TUE JUL 23 2013

MOZ097-232145-
HOWELL MO-
358 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOWELL COUNTY UNTIL 445
PM CDT...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF CAULFIELD...OR 22 MILES WEST
OF WEST PLAINS. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRANDSVILLE...CAULFIELD...LANTON...
MOODY...POTTERSVILLE AND SOUTH FORK.

PEOPLE IN SOUTHERN HOWELL COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3650 9212 3672 9211 3668 9168 3650 9167
      3649 9168 3649 9211
TIME...MOT...LOC 2058Z 180DEG 0KT 3667 9224

GRIFFIN
Special weather statement, Jul 23, 4:05 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 PM CDT TUE JUL 23 2013

MOZ091-092-232130-
WEBSTER MO-WRIGHT MO-
405 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND WESTERN WRIGHT
COUNTIES UNTIL 430 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHFIELD...MOVING SOUTHEAST AT 15 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE DIGGINS...DUNCAN...GROVESPRING...
MARSHFIELD...NIANGUA...NORTHVIEW...ODIN AND SEYMOUR.

INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 108 WILL ALSO BE IMPACTED
BY THIS STORM.

PEOPLE IN WEBSTER AND WESTERN WRIGHT COUNTIES...INCLUDING MARSHFIELD
AND NIANGUA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3725 9307 3727 9307 3743 9305 3749 9292
      3749 9286 3740 9246 3707 9276
TIME...MOT...LOC 2105Z 298DEG 13KT 3734 9289

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:27 AM CDTSpecial Weather StatementSGFPulaski48 min
Jul 23, 2:37 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski38 min
Jul 23, 2:47 AM CDTSpecial Weather StatementSGFMiller28 min
Jul 23, 3:01 AM CDTSpecial Weather StatementSGFHickory44 min
Jul 23, 3:04 AM CDTSpecial Weather StatementSGFPhelps41 min
Jul 23, 3:09 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory51 min
Jul 23, 3:18 AM CDTSpecial Weather StatementSGFDent, Maries, Miller, Phelps, Pulaski57 min
Jul 23, 3:40 AM CDTAreal Flood AdvisorySGFMaries, Miller, Phelps, Pulaski6 hr
Jul 23, 3:43 AM CDTSpecial Weather StatementSGFHickory32 min
Jul 23, 3:49 AM CDTSpecial Weather StatementSGFLawrence41 min
Jul 23, 4:01 AM CDTSpecial Weather StatementSGFBarry44 min
Jul 23, 4:20 AM CDTSpecial Weather StatementSGFLaclede25 min
Jul 23, 4:24 AM CDTSevere Thunderstorm WarningSGFGreene, Lawrence36 min
Jul 23, 5:08 AM CDTSpecial Weather StatementSGFWright52 min
Jul 23, 2:26 PM CDTSpecial Weather StatementSGFHowell34 min
Jul 23, 2:29 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 23, 2:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell44 min
Jul 23, 2:34 PM CDTSevere Thunderstorm WarningSGFOzark26 min
Jul 23, 2:50 PM CDTSevere Thunderstorm WarningSGFHowell, Texas40 min
Jul 23, 2:56 PM CDTSpecial Weather StatementSGFOzark34 min
Jul 23, 3:04 PM CDTSevere Thunderstorm WarningSGFHowell41 min
Jul 23, 3:19 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark41 min
Jul 23, 3:37 PM CDTSpecial Weather StatementSGFTexas38 min
Jul 23, 3:43 PM CDTSpecial Weather StatementSGFCamden32 min
Jul 23, 3:48 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski42 min
Jul 23, 3:58 PM CDTSpecial Weather StatementSGFHowell47 min
Jul 23, 4:05 PM CDTSpecial Weather StatementSGFWebster25 min
Jul 23, 4:14 PM CDTSevere Thunderstorm WarningSGFWebster, Wright46 min
Jul 23, 4:16 PM CDTSevere Thunderstorm WarningSGFShannon44 min
Jul 23, 4:17 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Ozark6 hr
Jul 23, 4:30 PM CDTFlash Flood WarningSGFHowell, Ozark4 hr
Jul 23, 4:48 PM CDTSpecial Weather StatementSGFTexas42 min
Jul 23, 5:01 PM CDTSevere Thunderstorm WarningSGFWright44 min
Jul 23, 5:21 PM CDTFlash Flood WarningSGFDouglas, Howell, Ozark6 hr
Jul 23, 5:25 PM CDTSpecial Weather StatementSGFTexas50 min
Jul 23, 5:34 PM CDTSevere Thunderstorm WarningSGFShannon, Texas26 min
Jul 23, 5:51 PM CDTAreal Flood AdvisorySGFShannon, Texas6 hr
Jul 23, 5:56 PM CDTSpecial Weather StatementSGFShannon34 min
Jul 23, 6:56 PM CDTSpecial Weather StatementSGFWebster34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.